MathSciNet Relay Station
MathSciNet bibliographic data
MR2825337 60H15 (35K57 35K59 35R60)
Barbu, Viorel; Röckner, Michael On a random scaled porous media equation. J. Differential Equations 251 (2011), no. 9, 2494–2514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement